# SDR UALA2009121703909

- Difficulty date: December 17, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 38,182 hours, 4,921 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 8102003
- Part serial: 00039741
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPT FOUND STATUS MSG 'CABIN TEMP CONTROLLER LT'.TRIED TO RESET CB AND RACK CTC L, NO HELP. POWER DOWN, ALSO NO HELP.  REPLACED CABIN TEMP CONTROLLER. MAT GROUND TEST PASS.  REINSTALLED OPS AND OPC SOFTWARE, CKD OK.
